MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 20; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 20; HYDROCEPHALUS MANAGEMENT
Model Number FV251T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 03/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a shuntassistant (part # fv251t) was implanted during a procedure performed on (b)(6) 2021.According to the complainant, the shunt system was believed to be operated in overdrainage.The patient underwent a revision procedure on an unknown date.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Same event as medwatch mdr id 3004721439-2022-00103.
 
Additional Manufacturer Narrative
Investigations: visual inspection the following observations were made during the visual inspection: no abnormalities detected.Permeability test: the test showed that the shuntassistant is permeable.Computer control test: the computer-controlled test showed the opening pressure of the shuntassistant, at a reference flow rate of 20 ml/h in a vertical position of the valve, to be 19,20 cmh2o.This is within the specified tolerance of 20 cmh2o +4 / -2 cmh2o.Internal inspection of product: after dismantling of the valve, deposits were found in shuntassistant.Results: based on our examination results, we can detect deposits in the outlet of the shuntassistant®.The deposits do not affect the technical properties at the time of the examination.At the time of the examination, we do not know how the above-mentioned functional impairment occurred.Proteins in the cerebrospinal fluid can temporarily influence function and are known side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke (b)(4).From our point of view, no further regulatory actions are required.

Brand Name
SHUNTASSISTANT 20
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key14114017
Report Number3004721439-2022-00064
Device Sequence Number19356881
Product Code JXG
UDI-Device Identifier04041906113209
UDI-Public4041906113209
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Model NumberFV251T
Device Catalogue NumberFV251T
Device Lot Number20051526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexUnknown